# SDR UPS04442791

- Difficulty date: July 10, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- BS 1140 - 1144 LBL 8-11, WING CENTER SECTION UPPER FACE FOUND CORROSION AS MARKED.  CORROSION REMOVED IAW SRM 51-10-01.  CORROSION BLEND OUT 0.094 X 4 X 4 INCH EXCEED SRM 57-30-01 LIMITS, WING CENTER SECTION SKIN BLENDING REPAIRED PER HXRS R57-14-35180 & UPS ENGINEERING FILE 747-57-20055.  CIC APPLIED IAW EO M5100-2780-E.
